Stomach Pain & Dizziness
I had GERD symptoms 1.5 year back. Prescribed with Rabcer-D and RD Vit for a month. Things went well after that. Recently 3 month back I had some spicy food out of home and had stomach pain, acidity, heart burn and vomit. Got medicine from DR and got well, Then after a 3-4 days keep on getting stomach pain in a regular interval. This time prescribed with Pantop-40 for 15 days but still stomach pains in left side some time, right side some time, and in middle some time still there, so I went to a Gastro Entrologist this time and he checked my stomach by pressing it and prescribed Neopride total for a month and told if things do not go well I may have to go for endoscopy. But still mild pain was persists. 4 days back I had sticky stool with little fresh blood attached to stool. Went to DR and prescribed with Terflox-oz for five days and he asked to take curd rice only. Things are going well but still filling dizziness and very weak. Please suggest
Like the answers? Chat privately with the doctor of your choice
You are being treated for gastroenteritis... Feeling of dizziness may be to loss of body fluids due to vomiting...Drink plenty of fluids,coconut water,avoid Pulses and Beans, food with high amounts of refined sugars will help...as you have already consulted gastroenterologist nothing much to worry...just wait till complete course if no improvements consult for fallow up.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.